MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ROTATING HINGE FEMORAL C-LT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN ROTATING HINGE FEMORAL C-LT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure post implantation due to device fracture.No more information is available.
 
Additional Manufacturer Narrative
(b)(4).Reporter had indicated that product will not be returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: suggested component code: mechanical (g04) - femur.Reported event was confirmed by review of pictures provided.Visual evaluation of the device pictures shows one of the hinge as fractured.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ROTATING HINGE FEMORAL C-LT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16102834
Report Number0001822565-2023-00006
Device Sequence Number14253001
Product Code JWH
UDI-Device Identifier00889024199101
UDI-Public(01)00889024199101(17)220331(10)63545238
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberN/A
Device Catalogue Number00588001301
Device Lot Number63545238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale